Limiting distribution for monotome median regression

Yazhen Wang, Jian Huang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

10 Citations (Scopus)


Suppose that observations (x1,y1),...,(xn,yn) are sampled from a regression model y=f(t)+∈, where f is a nondecreasing function. Denote by f̂nthe estimate which is a nondecreasing function and minimizes Σi=1nyi- f(ti) over all nondecreasing functions f. This paper derives the limiting distribution of f̂nat a given point.
Original languageEnglish
Pages (from-to)281-287
Number of pages7
JournalJournal of Statistical Planning and Inference
Issue number1-2
Publication statusPublished - 1 Sept 2002
Externally publishedYes


  • Brownian motion
  • Convex minorant
  • Isotonic regression
  • L estimator 1

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty
  • Applied Mathematics


Dive into the research topics of 'Limiting distribution for monotome median regression'. Together they form a unique fingerprint.

Cite this